# SDR UPS02838880

- Difficulty date: June 26, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN LONGERON END FITTING CRACKED AT FS 1690 L26RT.   REMOVED FITTING, CLEANED, ALODINED & PRIMED IAW DC8 SRM 51-1-8.  LOCATED, DRILLED & DEBURRED NEW FITTING IAW DC8 SRM 51-3-2.  INSTALLED FITTING IAW DC8 SRM 51-1-21, 51-1-20D & 51-1-17.
